# SDR SWIA201024748

- Difficulty date: August 22, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 36,710 hours, 51,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  (FLT. 6317)  LUBRICATED MAIN CABIN DOOR.
